DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Letter >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/238

Title: Constant frequency solutions of a uniform cantilever beam with variable tip mass and corrector spring
Authors: JOSHI, A
Issue Date: 1995
Publisher: ACADEMIC PRESS (LONDON) LTD
Citation: JOURNAL OF SOUND AND VIBRATION,179(1)165-169
URI: http://dx.doi.org/10.1006/jsvi.1995.0010
http://dspace.library.iitb.ac.in/xmlui/handle/10054/14023
http://hdl.handle.net/100/238
ISSN: 0022-460X
Appears in Collections:Letter

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback